Some remarks on Lie flows.

Título inglés Some remarks on Lie flows.
Título español Algunas consideraciones sobre flujos de Lie.
Autor/es Llabrés, Miquel ; Reventós, Agustí
Organización Fac. Cienc. Secc. Mat. Univ. Autòn. Barcelona, Barcelona, España
Revista 0214-1493
Publicación 1989, 33 (3): 517-531, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The first part of this paper is concerned with geometrical and cohomological properties of Lie flows on compact manifolds. Relations between these properties and the Euler class of the flow are given.
The second part deals with 3-codimensional Lie flows. Using the classification of 3-dimensional Lie algebras we give cohomological obstructions for a compact manifold admits a Lie flow transversely modeled on a given Lie algebra.
Clasificación UNESCO 120200
Palabras clave español Foliaciones ; Algebra de Lie ; Cohomología ; Variedades compactas
Código MathReviews MR1038487
Código Z-Math Zbl 0765.57021
Icono pdf Acceso al artículo completo